Time change and taking medications

Posted by jodeej @jodeej, Oct 13, 2018

I’m wondering what everyone does with taking your meds when the time changes? Do you just take your morning dose an hour early or late that first day? Or do you start adjusting a couple days early?
Blessings,
JoDee

I invite all, especially the newly transplanted members.

Once again it is time for a reminder!
Daylight Saving Time 2019
began Sunday, March 10
ends Sunday, November 3

For me, going backward and going backward is confusing, especially when traveling and changing time zones. So, during the evening of Sat Nov. 2, I will put on my thinking cap in a new frontward or forward position as I reset my med alarm to the time change.
What will you do? How will you manage your medications?

REPLY
@rosemarya

I invite all, especially the newly transplanted members.

Once again it is time for a reminder!
Daylight Saving Time 2019
began Sunday, March 10
ends Sunday, November 3

For me, going backward and going backward is confusing, especially when traveling and changing time zones. So, during the evening of Sat Nov. 2, I will put on my thinking cap in a new frontward or forward position as I reset my med alarm to the time change.
What will you do? How will you manage your medications?

Jump to this post

@rosemarya I have been told, when I was inpatient for my TKR, that there is a “grace period” of about an hour either side of the time you regularly take your immunosuppressants. I generally take them at about 6:30 in the morning and then go back to sleep for another hour because I wait an hour before eating, but if I wake at 6:15 I’ll take them then and turn my alarm off.

For the time change I will change it over two nights, in half hour increments. As you know, you are supposed to take them either with or without food, but to be consistent. I find without food is easier because when we travel west I’ll take them in the middle of the night and I don’t need to think about eating. That has worked out well for me but one of these days we will probably go in the other direction, a European destination, and that will be a whole different problem.
JK

REPLY
Please sign in or register to post a reply.